# SDR ASAA2025060858592

- Difficulty date: June 8, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 59,334 hours, 17,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEXT TO DOOR L2 MISSING. GROUNDED - YES. INSTALLED L2 EXIT DOOR SIGN COVER PER AMM 33-51-01. NO DEFECTS NOTED. A/C OK.
